MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 309570
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305917, batch#: 3282425.It was reported that the bd safetyglide needle was clogged/blocked.The following information was provided by the initial reporter: "the plunger was either stuck on the syringe or the needle she was using was "clogged" causing her not to be able to push down on the plunger." verbatim: rcc received a complaint via email.Email(s) attached.Item: 305917, quantity affected:1 box, serial/lot number:(b)(6).Po : (b)(6).Are any samples available for return? yes.Additional information provided: 1.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? this did occur in patient use.Patient had needle administered twice to deltoid muscle.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.3.Can you please provide an exact date of event in format dd-mmm-yyyy? 23-05-2024.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr 10319396 follow up report for correction.Catalog number was incorrect in the initial mdr.As per manufacturing plant, correct catalog number for product is 309570.
 
Event or Problem Description
As per manufacturing plant, correct catalog number for product is 309570.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Investigation results: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19570970
Report Number1213809-2024-00395
Device Sequence Number8566830
Product Code FMF
UDI-Device Identifier30382903095705
UDI-Public(01)30382903095705(11)231009(17)280930(10)3282425
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309570
Device Lot Number3282425
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
12/06/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date12/02/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown